MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FREE PSA; PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS

ROCHE DIAGNOSTICS ELECSYS FREE PSA; PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS
Catalog Number 08828610190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 module serial number was (b)(6).The calibration and quality control results were acceptable.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable high elecsys free psa result from the cobas e 801 module.The initial result was 11.4 ng/ml.The repeat result was 0.151 ng/ml.The incorrect result was not reported outside of the laboratory to the clinic or the patient.
 
Additional Manufacturer Narrative
The (b)(6) 2025 calibration results were acceptable.Product labeling states: "calibration frequency: renewed calibration is recommended as follows: after 12 weeks when using the same reagent lot.".The alarm trace had sample clot detection alarms.The field service engineer inspected the module, particularly the sample probe, cup grippers, incubation plate, pre-wash area, and sipper needle.Based on the limited information, the investigation did not identify a product problem.The specific cause of the event could not be determined.A general reagent problem was not present, because the qc prior to the event was within ranges.

Brand Name
ELECSYS FREE PSA
Common Device Name
PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21149193
Report Number1823260-2025-00136
Device Sequence Number9088706
Product Code LTJ
UDI-Device Identifier07613336166628
UDI-Public07613336166628
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P000027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number08828610190
Device Lot Number785850
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/26/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR
Patient SexMale